Alert archive / Kansas / River Flood Warnings in 2018
River Flood Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 2, 2018, 12:28 AM CDT for Lincoln County, Kansas. It took effect at May 2, 2018, 6:48 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- May 2, 2018, 12:28 AM CDT (05:28 UTC)
- In effect from
- May 2, 2018, 6:48 PM CDT
- Expired
- May 3, 2018, 9:39 AM CDT
- In force
- 15 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, KS
The radar
The Grand Island radar (KUEX), 131 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt Creek (KS) at Barnard (BRNK1).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 23.3 ft
- Major stage
- 24.9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
947
WGUS43 KICT 020528
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1228 AM CDT Wed May 2 2018
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Salt Creek At Barnard affecting Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC105-021928-
/O.NEW.KICT.FL.W.0001.180502T2348Z-180504T0142Z/
/BRNK1.1.ER.180502T2348Z.180503T0600Z.180503T0742Z.NO/
1228 AM CDT Wed May 2 2018
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Salt Creek At Barnard.
* From this evening until Thursday evening.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.4
feet early Thursday morning.
* Impact...At 21.0 feet...Flooding of cultivated land can be expected,
more so on the east bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Barnard 21.0 MSG 20.0 19.1 18.3
&&
LAT...LON 3922 9802 3919 9793 3912 9793 3917 9808
3922 9811
$$
Vaughan4 follow-up statements
379
WGUS83 KICT 021408
FLSICT
Flood Statement
National Weather Service Wichita KS
908 AM CDT Wed May 2 2018
...The flood warning continues for the following river in Kansas...
Salt Creek At Barnard affecting Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC105-030408-
/O.EXT.KICT.FL.W.0001.180503T0300Z-180504T0027Z/
/BRNK1.1.ER.180503T0300Z.180503T0600Z.180503T0627Z.NO/
908 AM CDT Wed May 2 2018
The Flood Warning continues for
The Salt Creek At Barnard.
* From this evening until Thursday evening.
* At 7:30 AM Wednesday the stage was 13.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 21.1 feet by early Thursday morning. The river will fall
below flood stage by early Thursday morning.
* Impact...At 21.0 feet...Flooding of cultivated land can be expected,
more so on the east bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Barnard 21.0 13.9 Wed 07 AM 19.8 19.1 18.3
&&
LAT...LON 3922 9802 3919 9793 3912 9793 3917 9808
3922 9811
$$
JAS126
WGUS83 KICT 021943
FLSICT
Flood Statement
National Weather Service Wichita KS
243 PM CDT Wed May 2 2018
...The flood warning continues for the following river in Kansas...
Salt Creek At Barnard affecting Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC105-030943-
/O.EXT.KICT.FL.W.0001.180503T1143Z-180504T1312Z/
/BRNK1.1.ER.180503T1143Z.180503T1200Z.180503T1912Z.NO/
243 PM CDT Wed May 2 2018
The Flood Warning continues for
The Salt Creek At Barnard.
* From Thursday morning until Friday morning.
* At 2:15 PM Wednesday the stage was 12.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 21.3 feet by Thursday morning. The river will fall
below flood stage by early Thursday afternoon.
* Impact...At 21.0 feet...Flooding of cultivated land can be expected,
more so on the east bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Barnard 21.0 12.8 Wed 02 PM 21.3 19.8 18.9
&&
LAT...LON 3922 9802 3919 9793 3912 9793 3917 9808
3922 9811
$$
SALAZAR423 WGUS83 KICT 030053 FLSICT Flood Statement National Weather Service Wichita KS 753 PM CDT WED MAY 2 2018 KSC105-030103- /O.CAN.KICT.FA.W.0001.000000T0000Z-180503T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln KS- 753 PM CDT WED MAY 2 2018 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR LINCOLN COUNTY... Flood waters have receded, and are no longer expected to pose a threat to life or property. Please continue to heed any road closures. LAT...LON 3887 9793 3887 9841 3910 9838 3922 9793 $$ JAKUB
314
WGUS83 KICT 031439
FLSICT
Flood Statement
National Weather Service Wichita KS
939 AM CDT Thu May 3 2018
...The flood warning is cancelled for the following river in
Kansas...
Salt Creek At Barnard affecting Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC105-031509-
/O.CAN.KICT.FL.W.0001.000000T0000Z-180504T1320Z/
/BRNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT Thu May 3 2018
The Flood Warning is cancelled for
The Salt Creek At Barnard.
* At 7:00 AM Thursday the stage was 16.2 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage at 18.8 feet
early Friday afternoon.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Fri Sat Sun
Barnard 21.0 16.2 Thu 07 AM 18.7 18.2 17.4
&&
LAT...LON 3922 9802 3919 9793 3912 9793 3917 9808
3922 9811
$$
JASWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 2, 12:13 AM CDT, 15 minutes earlier.
Area forecast discussion, May 2, 12:13 AM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1213 AM CDT Wed May 2 2018 .SYNOPSIS... Issued at 340 PM CDT Tue May 1 2018 The moisture is in the air with dewpoints in the lower 60s across the eastern two thirds of Kansas. A distinct dryline can be noticed on satellite imagery with cumulus starting to develop along this line from Stockton to Sublette. && .SHORT TERM...(This evening through Friday night) Issued at 340 PM CDT Tue May 1 2018 Highlight: These next few days are the beginning of the severe weather season for the Plains. Take precautions. Monitor the forecast for updates. Be ready to take shelter. Evening/Tonight - The concern for this period has increased with the set-up of the triple point in central Kansas. Right now the focus of concern is still across central Kansas specifically in the north central region into eastern Nebraska; however, it is possible that more of south central Kansas could be impacted. Supercells are expected this afternoon with coverage allowing for discrete cells to quickly become upscale and potentially be long lasting given the moisture rich environment off to the east and influx of jet support. These storms are going to be off to the races with speeds of 40 mph. It is possible that there could be hail as large as baseballs, a significant tornado and 70 mph winds. Hodographs for the late afternoon into the evening for the mentioned area support the higher concern for tornadic potential. SPC has upgraded this area to a moderate risk for the evening, and a Tornado Watch has been issued. If you live in the watch area, be ready to heed any issued warnings. Models are currently indicating a brief window in time for storms across the county warning area with an exit by 10 PM. Wednesday - A similar set-up is in store for Wednesday, but a greater storm coverage is expected. This could cause interference among the storms which would then diminish the magnification of the hazards compared to today given the more discrete nature. All severe hazards (very large hail, damaging winds and tornadoes) are arguably still in play. The tornado threat may lower though. However, this does not mean that one will not occur. It appears that south central Kansas could be the highlight area for tornadic potential if activity develops further apart initially. The game will be when the cap will break which is still expected in the mid to late afternoon time frame. Depending on where the dryline sets up, the entire county warning area could have potential for severe weather. While initially the threat would be large hail, a transition to a damaging wind threat may occur depending on the evolution of the convective mode. This activity may stick around into the overnight. Thursday - Another day of potential severe weather with the shift being further to the east. The area would be east of I-135. Depending on the evolution of storms on Wednesday, southeast Kansas would still have a decent shot for storms. The main threats could be large hail and damaging winds. There are certainly many balls still in the air for this scenario because of the convection from the previous two days. .LONG TERM...(Saturday through Tuesday) Issued at 340 PM CDT Tue May 1 2018 This trough surely does not want to move out as it lags across the eastern portions of the Plains into Saturday. A ridge will follow in behind this trough leaving a nice Saturday and Sunday. Temperatures in the 80s with relatively little wind by KS standards are going to make a fantastic start to the first weekend of May. Outdoor activities should be part of the weekend festivities. There is another wave still poking its head for the end of the weekend to the start of next week. Chances of precipitation have been modified to latter in the period or the late Monday night into Tuesday timeframe. There is still time and adjustments likely in the coming days. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1213 AM CDT Wed May 2 2018 S winds sustained ~20kts with 25-30kt gusts will continue to spread rich moisture across KS throughout the night. MVFR CIGS are likely thru tomorrow morning but breakage in the cloud deck should ensue late in the morning as heating increases. With a stationary front setting up from Srn IA, thru C & SW KS to along the CO/NM border, SVR TSRA are likely across C & SC KS Wed afternoon. These SVR TSRA are capable of very large hail, 52-65kt winds & tornadoes so watch the forecast closely. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 70 83 66 84 / 10 50 30 30 Hutchinson 69 82 64 82 / 10 60 20 20 Newton 69 82 65 82 / 10 50 30 30 ElDorado 69 82 66 83 / 10 40 40 40 Winfield-KWLD 70 82 67 84 / 10 40 30 40 Russell 60 79 56 80 / 80 30 20 10 Great Bend 63 80 57 80 / 30 40 20 10 Salina 69 82 62 82 / 30 60 30 30 McPherson 69 82 63 81 / 10 60 30 20 Coffeyville 69 81 69 79 / 10 20 50 60 Chanute 68 81 68 80 / 10 20 40 60 Iola 68 81 68 81 / 10 20 40 60 Parsons-KPPF 68 80 69 79 / 10 20 50 60 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...VJP SHORT TERM...VJP LONG TERM...VJP AVIATION...EPS
Hazardous weather outlook, May 1, 10:23 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1023 PM CDT Tue May 1 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030330- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1023 PM CDT Tue May 1 2018 This hazardous weather outlook is for portions of Central, South Central and Southeast Kansas. .DAY ONE...Tonight A few thunderstorms, which may produce penny-sized hail and 40 to 50 mph winds, remain possible across those parts of Central Kansas north of I-70. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Severe thunderstorms should be more numerous on Wednesday afternoon and Wednesday evening. Hail around the size of golfballs, 60 to 70 mph winds and a few tornadoes are all possible. Another round of severe thunderstorms is possible Thursday afternoon for locations roughly east of the turnpike. This activity will depend on the evolution of Wednesday's storms. The most likely threat would be hail and damaging winds. A few thunderstorms are possible Monday in central Kansas, but these are not expected to be severe at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, May 1, 8:44 PM CDT, 3 hours 44 minutes before
Special Weather Statement National Weather Service Wichita KS 844 PM CDT TUE MAY 1 2018 KSZ032-020215- Russell KS- 844 PM CDT TUE MAY 1 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northern Russell County in central Kansas... * Until 915 PM CDT * At 842 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 8 miles west of Luray, or 14 miles north of Russell...moving northeast at 50 mph. hail up to the size of dimes will be possible with this storm. * Locations impacted include... Luray, Paradise and Waldo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A tornado watch remains in effect until 1000 PM CDT for central Kansas. LAT...LON 3913 9900 3913 9850 3896 9899 TIME...MOT...LOC 0144Z 243DEG 41KT 3910 9886 KETCHAM
Local storm report, May 1, 8:53 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT TUE MAY 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 6 N SYLVAN GROVE 39.10N 98.39W
05/01/2018 M2.00 INCH LINCOLN KS TRAINED SPOTTER
TRAINED SPOTTER SENT PICTURE VIA TWITTER OF HAIL THAT WAS
2.25 INCHES IN DIAMETER. THE HAIL LASTED FOR 10 MINUTES.
&&
VJPLocal storm report, May 1, 9:07 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
907 PM CDT TUE MAY 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 3 NW ASH GROVE 39.20N 98.39W
05/01/2018 E1.50 INCH LINCOLN KS FIRE DEPT/RESCUE
&&
VJPLocal storm report, May 1, 9:32 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
932 PM CDT TUE MAY 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 3 NW ASH GROVE 39.20N 98.39W
05/01/2018 E1.50 INCH LINCOLN KS FIRE DEPT/RESCUE
0835 PM HAIL 6 N SYLVAN GROVE 39.10N 98.39W
05/01/2018 M2.00 INCH LINCOLN KS TRAINED SPOTTER
TRAINED SPOTTER SENT PICTURE VIA TWITTER OF
HAIL THAT WAS 2.25 INCHES IN DIAMETER. THE
HAIL LASTED FOR 10 MINUTES.
0833 PM HAIL 2 W ASH GROVE 39.17N 98.39W
05/01/2018 E1.00 INCH LINCOLN KS LAW ENFORCEMENT
0819 PM HAIL 4 ESE BARNARD 39.17N 97.98W
05/01/2018 E1.75 INCH LINCOLN KS LAW ENFORCEMENT
0815 PM HAIL BARNARD 39.19N 98.04W
05/01/2018 E1.00 INCH LINCOLN KS TRAINED SPOTTER
0759 PM HAIL 12 NNE RUSSELL 39.05N 98.77W
05/01/2018 E1.00 INCH RUSSELL KS FIRE DEPT/RESCUE
0755 PM HAIL 7 N RUSSELL 38.99N 98.85W
05/01/2018 E0.75 INCH RUSSELL KS TRAINED SPOTTER
0741 PM TORNADO 3 N GLENDALE 38.94N 97.87W
05/01/2018 SALINE KS NWS EMPLOYEE
0729 PM TSTM WND GST 3 S ALDEN 38.20N 98.31W
05/01/2018 E50 MPH RICE KS EMERGENCY MNGR
0718 PM HAIL 7 S LINCOLN 38.95N 98.15W
05/01/2018 E0.88 INCH LINCOLN KS EMERGENCY MNGR
WINDS NEAR 50 MPH ALSO REPORTED.
0708 PM TORNADO 7 N ELLSWORTH 38.84N 98.23W
05/01/2018 ELLSWORTH KS STORM CHASER
0656 PM HAIL 5 NNE WILSON 38.89N 98.44W
05/01/2018 E2.75 INCH LINCOLN KS STORM CHASER
0630 PM HAIL RUSSELL AIRPORT 38.87N 98.82W
05/01/2018 E1.00 INCH RUSSELL KS EMERGENCY MNGR
0628 PM HAIL 2 NNE WILSON 38.85N 98.46W
05/01/2018 E1.50 INCH ELLSWORTH KS TRAINED SPOTTER
HAIL REPROTED AT MILE MARKER 206 ON I-70.
0626 PM TSTM WND DMG 2 NE WILSON 38.85N 98.45W
05/01/2018 ELLSWORTH KS LAW ENFORCEMENT
KHP REPORTING JACK KNIFED SEMI NEAR MILE
POST 205.
0622 PM HAIL 6 N SUSANK 38.73N 98.77W
05/01/2018 M1.75 INCH RUSSELL KS TRAINED SPOTTER
0607 PM HAIL 5 S DORRANCE 38.77N 98.59W
05/01/2018 E2.00 INCH RUSSELL KS STORM CHASER
0601 PM HAIL 6 E SUSANK 38.64N 98.66W
05/01/2018 E1.75 INCH BARTON KS PUBLIC
EXTIMATED BASED ON SOCIAL MEDIA IMAGE.
0542 PM HAIL SUSANK 38.64N 98.77W
05/01/2018 E4.00 INCH BARTON KS OFFICIAL NWS OBS
NSSL MOBILE MESONET REPORTS HAIL EXCEEDING 3
INCHES ALREADY ON THE GROUND.
0536 PM HAIL SUSANK 38.64N 98.77W
05/01/2018 E2.75 INCH BARTON KS TRAINED SPOTTER
GOLF BALL TO BASEBALL HAIL REPORTED.
0521 PM HAIL 4 S GALATIA 38.58N 98.96W
05/01/2018 E1.75 INCH BARTON KS PUBLIC
0512 PM HAIL LURAY 39.12N 98.69W
05/01/2018 M1.25 INCH RUSSELL KS TRAINED SPOTTER
0512 PM HAIL 3 WNW OLMITZ 38.54N 98.98W
05/01/2018 E2.50 INCH BARTON KS STORM CHASER
REPORT BASED ON TWITTER IMAGE.
0501 PM HAIL 3 W WALDO 39.12N 98.85W
05/01/2018 M1.25 INCH RUSSELL KS EMERGENCY MNGR
0445 PM HAIL 2 S PARADISE 39.09N 98.92W
05/01/2018 M1.00 INCH RUSSELL KS LAW ENFORCEMENT
0430 PM HAIL 9 N GORHAM 39.02N 99.02W
05/01/2018 M0.88 INCH RUSSELL KS EMERGENCY MNGR
DIME TO NICKEL SIZED HAIL.
0420 PM HAIL PARADISE 39.11N 98.92W
05/01/2018 M1.00 INCH RUSSELL KS LAW ENFORCEMENT
&&Special weather statement, May 1, 9:33 PM CDT, 2 hours 55 minutes before
Special Weather Statement National Weather Service Wichita KS 933 PM CDT TUE MAY 1 2018 KSZ033-020330- Lincoln KS- 933 PM CDT TUE MAY 1 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northern Lincoln County in central Kansas... * Until 1030 PM CDT * At 933 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Victor, or 13 miles northwest of Lincoln...moving east at 55 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Barnard and Ash Grove. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A tornado watch remains in effect until midnight CDT for central Kansas. LAT...LON 3922 9793 3914 9793 3910 9840 3922 9845 TIME...MOT...LOC 0233Z 254DEG 49KT 3919 9832 KETCHAM
Local storm report, May 1, 9:39 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
939 PM CDT TUE MAY 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TORNADO 3 N GLENDALE 38.94N 97.87W
05/01/2018 SALINE KS NWS EMPLOYEE
DAMAGE TO A SHED WITH ONE PART OF THE ROOF BLOWN OFF AND
A PORTION OF A WALL DOWN.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:07 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 39 min |
| May 1, 7:25 PM CDT | Tornado Warning | ICT | Saline | 20 min |
| May 1, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 62 min |
| May 1, 8:09 PM CDT | Tornado Warning | ICT | Lincoln | 19 min |
| May 1, 8:23 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 67 min |
| May 1, 8:29 PM CDT | Tornado Warning | ICT | Lincoln, Russell | 46 min |
| May 1, 8:44 PM CDT | Special Weather Statement | ICT | Russell | 31 min |
| May 1, 9:33 PM CDT | Special Weather Statement | ICT | Lincoln | 57 min |
| May 2, 2:33 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 72 min |
| May 2, 3:06 PM CDT | Special Weather Statement | ICT | Ellsworth | 24 min |
| May 2, 3:17 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice, Russell | 34 min |
| May 2, 3:27 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 78 min |
| May 2, 3:39 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 81 min |
| May 2, 3:44 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Saline | 40 min |
| May 2, 3:57 PM CDT | Areal Flood Warning | ICT | Lincoln | 4 hr |
| May 2, 4:05 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 70 min |
| May 2, 4:18 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 57 min |
| May 2, 4:33 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 57 min |
| May 2, 4:37 PM CDT | Areal Flood Warning | ICT | Reno | 3 hr |
| May 2, 4:40 PM CDT | Special Weather Statement | ICT | McPherson, Saline | 50 min |
| May 2, 4:40 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 45 min |
| May 2, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 29 min |
| May 2, 5:23 PM CDT | Special Weather Statement | ICT | Harvey | 67 min |
| May 2, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 31 min |
| May 2, 5:30 PM CDT | Special Weather Statement | ICT | Harper | 60 min |
| May 2, 5:31 PM CDT | Areal Flood Warning | ICT | Kingman | 2 hr |
| May 2, 5:54 PM CDT | Special Weather Statement | ICT | Marion | 51 min |
| May 2, 6:00 PM CDT | Special Weather Statement | ICT | Butler, Sedgwick, Sumner | 60 min |
| May 2, 6:37 PM CDT | Special Weather Statement | ICT | Chase | 23 min |
| May 2, 6:58 PM CDT | Special Weather Statement | ICT | Butler, Greenwood | 62 min |
Nearby
River Flood Warnings in Kansas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.